caret icon Back to all discussions

Amovig injector

Anyone else or is it just me? I took injection 3 of my 3 month prescription 3 days ago.
Within 1 hour , I became dizzy and fatigued to the point I felt I needed to stop driving. I had an errand to run right after my injection. I came straight home and fell asleep. Day 2, I was still fatigued, became sweaty and a headache. Day 3, having hot flashes and breakthrough headaches again for some reason. I’m tempted to use a ubrevly ( spelling may be off) just to cut it out for the day. I had a car accident a year ago that has given me migraines. The injector works after a few days and about 2 weeks until headaches start again approx when my next dose is due.. Does anyone else experience this or are we all just different?

  1. @TamG, that's a pretty scary proposition! If you haven't discussed this with your team, we'd advise that you do as soon as possible.

    We are all different, truly, the marvelous creatures that we are. Many members have had minimal success on one of the CGRP inhibitors but great success on another. Definitely let your doctor know that you are getting minimal relief and might like to try another.

    Please keep in touch. Hope you dins substantial relief soon! -Warmly, Donna (team member)

    or create an account to reply.